# SDR SWAA2023080477922

- Difficulty date: July 12, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NUTPLATE RAIL 2E/A LOCATED ON FRONT SPAR INTERNAL STRUCTURE LOWER CHORD BTW STAB STA 175.50 TO STAB STA 193.90 AT LT HORIZONTAL STABILIZER 2023-422644<[01] REPLACED NUTPLATE RAIL (2E/A) LOCATED ON FRONT SPAR INTERNAL STRUCTURE LOWER CHORD BTW STAB STA 175.50 TO STAB STA 193.90 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 182A2401 SHEET 15 REV. F  SEE INDIVIDUAL SIGN-OFF BELOW;[02] RII ITEM  REPLACED NUTPLATE RAIL (2E/A) LOCATED ON FRONT SPAR INTERNAL STRUCTURE LOWER CHORD BTW STAB STA 175.50 TO STAB STA 193.90 AT LT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 182A2401 SHEET 15 REV. F
